# SDR HEEA20110602001

- Difficulty date: June 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N412PH
- Make and model: Bell 407
- Aircraft serial: 53862
- Aircraft time: 4,565 hours
- Engine: Allsn 250C47B
- Engine time: 6,368 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP091420
- Condition: Spalled
- Location: Turbine
- Part time: 936 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO METAL IN OIL.  NR 5 BEARING INSP REVEALED SPALLING OF OUTER RACE.  REPLACED NR 5 BEARING.
